On the Minimal Hedging Portfolios of Integral Option
Commun. Korean Math. Soc. 1998 Vol. 13, No. 2, 367-375
Won Choi
University of Inchon
Abstract : In this paper, we present the close solution for minimal hedging portfolios $\bold \Pi^*$ when payment $f$ for American option admits the integral option.
Keywords : integral option, minimal hedge, portfoli
MSC numbers : 90A09, 90A12, 60H10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd